# SDR SWAA2019062534036

- Difficulty date: June 7, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WINDSCREEN INBOARD EMERGENCY FLASHLIGHT INOPERATIVE.          / R&R BATTERY PACK IAW CMM.
